last year my eyes felt inflamed and were very itchy and felt hot, i was suffering form this for a few months till it just got very bad, tried allergic eye treatments, the eye md finally gave me some steroid drops whic after a week my eyes didnt seem inflamed anymore, i still get the slight red eyes, more blood vessels i the whites, but i also have got alot of floaters in my eyes, which the eye md had seen too, they were not there before as the eye md didnt see them befire, i believe i have seen floaters before in my life, there are more, i have noticed if i ignore them they do lessen, but my question is,
can dry eyes cause floaters?
or maybe i id hae some kind of allergic eye, inflamation that has caused thee flaers to appear?
i havent seen anywhere a link between dry eyes and floaters
i have heard eye inflamation can cause floaters,
so can dry eyes cause eye inflamation of some kind?
theres a contradiction here, i have read and you will probably agree that eye inflamation can also cause floaters... so in this case dry eyes causing inflamation of the eye can possibly lead to eye floaters?
tear debris? do they appear like floaters? how can one distiguish between this and eyefloaters?
Inflammation in inner regions of eye can cause floater's like in the case of uveitis, but dry eye syndrome alone will not cause any inflammation to inner regions of eye & will only affect the outer part of eye like corneal regions that too in severe form of dry eye.
Some antibiotics & steroids used for reducing eye inflammations (both outer & inner), or for other use can cause eye floater's, but in this case the triggering agent is medication not the dry eye.
tear debris respond to blinking but floater's respond only to eye movements like when you look up, down etc no to simple blinking of eye lids.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.